MathSciNet Relay Station
MathSciNet bibliographic data
MR3499907 17B20 (16G10 81R10)
Bondal, A.; Zhdanovskiy, I. Orthogonal pairs and mutually unbiased bases. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 437 (2015), Teoriya Predstavleniĭ, Dinamicheskie Sistemy, Kombinatornye Metody. XXVI, 35--61; translation in J. Math. Sci. (N.Y.) 216 (2015), no. 1, 23–40
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement